Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Iosifescu, Marius

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:1488
Abstract pages:287
Full texts:141

http://www.mathnet.ru/eng/person49918
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189901

Publications in Math-Net.Ru
1968
1. M. Iosifescu, “The law of the iterated logarithm for a class of dependent random variables.”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  315–325  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 304–313

1970
2. M. Iosifescu, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 15:1 (1970),  170–171  mathnet  mathscinet; Theory Probab. Appl., 15:1 (1970), 160
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021